# SDR MASA2019082012010

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 35,567 hours, 29,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 CEILING FLOOD EMER LIGHT INOP. PLACED ON MEL
